A 33-year-old female asked:
Disclaimer

Are diarrhea and rash possible side effects of Synthroid (thyroxine)?

1 doctor answer
Dr. Ronald Sherman
37 years experience in Infectious Disease
Yes, but . . .: Yes, they are possible side effects, but don't stop your medication before contacting your doctor. They could be does-related (you may need a smaller dose) or even unrelated. That is, it could be a coincidence, and the cause might be something else (like an infection). Get checked straight away if the diarrhea and rash have not already resolved.
Answered on Oct 23, 2017
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 49-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience in Allergy and Immunology
Too much too fast: These symptoms all point to too much thyroid. Since the TSH is not suppressed, perhaps you need to start on a lower dose of thyroid with small increm ... Read More
1
1 thank
A 52-year-old female asked:
Dr. John Feola
30 years experience in Internal Medicine
R/O IBS VS SIBO: IBS is a diagnosis of exclusion. IUC/CROHNS DZ/IBD is inflammation usually DX by BX IBS SX can be managed .You need a full exam and blood work. Esp ... Read More
A 31-year-old female asked:
Dr. Philip Kern
42 years experience in Endocrinology
See your doctor: Metformin can cause diarrhea, and some people cannot take it, but most can if they work their way up slowly. Begin at just 500 mg/day, and then after ... Read More
A 45-year-old female asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
GI upset and an: Initial increase in anxiety can occur when you first start zoloft (sertraline). Although the symptoms usually abate - that is not always the case.
2
2 comments
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month